# SDR QXEA2015032500158

- Difficulty date: March 25, 2015
- Submitted: March 27, 2015
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4060
- Aircraft time: 32,781 hours, 33,928 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD EMERGENCY EXIT SIGN AT ROW 2-3 AT THE EMERGENCY EXIT DOOR CAME OFF.  SECURED EXIT SIGN AT THE EMERGENCY EXIT DOOR. NO FURTHER DEFECTS.  RETURNED TO SERVICE.
